MathSciNet Relay Station
MathSciNet bibliographic data
MR445844 65L10
Christie, I.; Griffiths, D. F.; Mitchell, A. R.; Zienkiewicz, O. C. Finite element methods for second order differential equations with significant first derivatives. Internat. J. Numer. Methods Engrg. 10 (1976), no. 6, 1389–1396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement